THE ABSTRACT HYPERBOLIC EQUATIONS WITH QUASI-ELLIPTIC PARTJournal: The Way of Science (Vol.1, No. 51)
Publication Date: 2018-05-31
Authors : Shukyurova G. Mammedova D. Gyulmamedov A.;
Page : 10-14
Keywords : Cauchy problem; singular coefficients; smoothness of solutions; Lipschitz condition.;
The paper considers the Cauchy problem for abstract hyperbolic equations with quasi-elliptical part when some factors are singular, and some coefficients are smooth functions. The energy estimation for the solutions is obtained. In energy inequality, the loss of smoothness of solutions can occur in terms of variables.
Other Latest Articles
Last modified: 2018-11-13 18:54:04